# SDR AALA2019101109009

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 45,782 hours, 32,735 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indication Sys
- Condition: False Indication
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO ELP ON ACCOUNT OF LOSS OF FLUID FROM GREEN HYDRAULIC SYSTEM.  AN EMERGENCY WAS DECLARED. MAINTENANCE FOUND HYD SYS FULL IAW AMM 12-12-29. ALL COCKPIT HYD QTY IND SHOWS FULL. A/C OK FOR SERVICE.
